# SDR ASAA2015011310477

- Difficulty date: January 13, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 52,521 hours, 23,906 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Corroded
- Location: Bs 787-809
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK HAS CORROSION BS 787-809, RBL 15.  ACFT GROUNDED.  R & R CARGO TRACK SECTION IAW SRM 53-00-53-2R-3, REPAIR 3.
